# SDR ASAA2023010321339

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 1,210 hours, 351 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING ANTI-ICE VALVE DID NOT OPEN W/ WING ANTI-ICE SWITCH ON. GROUNDED - YES. PERFORMED WING ANTI-ICE VALVE HEALTH CHECK ON RH WING TAI REF ASA T/C MAX-30EA-24968. OPS CHECK NORMAL AND NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE.
